Some Inequalities of Simpson Type forh-Convex Functions via Fractional Integrals

Marian Matłoka

Abstract

We establish some inequalities of Simpson type involving Riemann-Liouville fractional integrals for mappings whose first derivatives areh-convex.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesAbstract and Applied Analysis, ISSN 1085-3375, (A 40 pkt)
Issue year2015
Vol2015
Pages1-5
Publication size in sheets0.5
ASJC Classification2603 Analysis; 2604 Applied Mathematics
DOIDOI:10.1155/2015/956850
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 0.0, 05-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 05-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2015 = 0.539; WoS Impact Factor: 2013 = 1.274 (2) - 2013=1.288 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?